A new question is answered every 9 seconds

Spotting after periods on taking INACTIVE PILLS. Cause?

Resolved Question:

Hello%2C I started alltting 4 days after my period ended. So far it has been two weeks and I am worried. I did start taking my new birth control pack 2 days before my period was supposed to end because I forgot what day i was supposed to start because I was on vacation and didnt remember what day I was supposed to start the new one. I then took two inactive pills in one day. Could this be the reason I%27m spotting%3F Thank you%21


Category: OBGYN

Ask Your Own Question

Category: Infertility Specialist
Dr. Aarti Vazirani is online now

Expert:  Dr. Aarti Vazirani replied 4 Days.

Hello,
Thank you for your query at DoctorSpring.com
I am one of the InHouse Physicians and I reviewed your consult before forwarding it to the concerned specialist.
Can you kindly elaborate on the statement ' I started alltting 4 days after my period ended ' There seems to be a typo and it is critical what you mean is conveyed to the specialist. So kindly elaborate/ clarify, and then the specialist would reply.
Regards.


Patient replied :


Sorry. The webpage wasn't letting me type properly and I corrected the errors but it didn't seem to update.
What happened was I ended up starting my new pack of birth control 2 days before my period was supposed to end. Then imy period stopped and I ended up having unprotected sex with my boyfriend 2 days later I was worried that the birth control wasn't in full effect so I took two pills that night. A couple days later I started spotting and it's now been 2 weeks straight. It's gotten heavier and I have gotten severe cramps the last two nights
If you need any other information, let me know.
Thank you!!


Expert:  Dr. Aarti Vazirani replied 3 Days.

Hello
Thank you for posting your query at DoctorSpring.com
This is quite complicated !
Birth control is always to be started on the first / second day of your periods.
You started it at absolutely the wrong time.
To top it you took double the dose just 2 days later.
The spotting is to be expected.
This is because of the erratic way this was started.
There are two ways now to go about this -
1. Just continue taking the pills as usual - the spotting and cramps will stop eventually.
2. Stop the pills after finishing the current pack, wait for your period / withdrawal bleed and then start a new pack.
All the best
Please feel free to discuss further.
Regards.


Patient replied :

That would make sense, but I have been on birth control for the last 5 years. So It wasn't my first time starting it, I was just starting the new month. Does that make a difference?


Expert:  Dr. Aarti Vazirani replied 2 Days.

How come you were starting a new pack just before your periods ??
Please reply.


Patient replied :

I was on vacation and didn't remember what day I sas supposed to start the new ones


Expert:  Dr. Aarti Vazirani replied 1 Day.

Then the two options for you remain the same ...
Feel free to discuss further,
Regards.


Dr. Aarti Vazirani
Category: Infertility Specialist
Experience: 
Residency: Obstetrics & Gynecolog, BJMC,Civil hospital, Ahmedabad, 2008
Post Graduate: MS (Obstetrics & Gynecology), B.J. Medical College, Ahmedabad, 2008
Medical School: MBBS, B.J. Medical College, Ahmedabad, 2004
Dr. Aarti Vazirani and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.